# SDR TRAX200800599

- Difficulty date: May 5, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 12,646 hours, 10,579 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD CLIPS AT FS 280.0 RBL 9.0 CRACKED IN RADIUS.  REMOVED CRACKED INBOARD AND OUTBOARD CLIPS AT FS 280 RBL 9.0, REPLACED WITH NEW IAW CRJ 200 SRM 51-42-06.  (B)
